# SDR AALA950835

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Control Pnl
- Part number: 233T321033
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS COME ON WITH SWITCH IN DISARM POSITION.  REPLACED CONTROL PANEL.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (M)
